Clean Vibes at Forecastle
Volunteer with Clean Vibes at Forecastle in exchange for your ticket to the festival!
**Please be advised that this registration page is for CLEAN VIBES, the event waste & recycling provider, specifically and is separate from the general festival volunteer program. Registrations between the two programs are non-transferrable.**
Clean Vibes will have two positions available at this event:
DURING SHOW TRASH TALKER® Volunteers must commit to TWO 6-hour shifts over the course of the three day event between for a total commitment of 12 HOURS. Volunteers will be stationed at a series of waste receptacles in order to direct fans on the proper disposal of their waste. Each volunteer will be responsible for maintaining the integrity of the 3-stream system: compost, recycling and landfill. Volunteers will be responsible for sorting materials to the correct containers if necessary and replacing full bags as they fill up.
During Show Trash Talker® Shifts:
Friday, 7/14/17: 12PM-6PM or 6PM-12AM
Saturday, 7/15/17: 12PM-6PM or 6PM-12AM
Sunday, 7/16/17: 12PM-6PM or 6PM-12AM
DURING/POST SHOW CLEAN-UP Volunteers must commit to TWO 6-hour shifts on Monday and Tuesday, July 17th & 18th from 12PM-6PM and ONE 6-hour shift during the event, for a total of 18 hours. Volunteers will be picking up loose litter on the ground, servicing stations and working with the Clean Vibes staff to clean the venue and vender areas. This position involves stooping, lifting and consolidating bags of recycling and refuse. During the event, Volunteers will be working with the Clean Vibes crew within the vending and venue areas to keep the tables and waste station areas clear and litter free. Volunteers will fill the Trash Talker roles of instructing patrons on the correct disposal of their waste in the 3-stream system (recycling, compost or landfill).
During Show Shifts (One Required):
Friday, 07/14/17: 12PM-6PM OR 6PM-12AM
Saturday, 07/15/17: 12PM-6PM OR 6PM-12AM
Sunday, 07/16/17: 12PM-6PM OR 6PM-12AM
During Show Shift times are scheduled based on the needs of the event, we will give each volunteer the opportunity to request which day they would prefer to take their one During Show Volunteer Shift.
Two Required Post Show Shifts:
Monday, 07/17/17: 12PM-7PM
Tuesday, 07/18/17: 12PM-7PM
(Includes a 1-hour lunch break)
CLEAN VIBES TRADING POST Volunteers must complete THREE 6-hours shifts over the coarse of the weekend. The Clean Vibes Trading Post (CVTP), a 501(c)3 non-profit, works in partnership with Clean Vibes, LLC. Volunteers will work with existing crew to engage and educate festival attendees. Through environmental education and incentive based programming, the CVTP engages festival patrons in creating a cleaner and greener festival atmosphere. Our focus is on eliminating waste from the landfill through our #divertandearn programs. You can learn more about our amazing efforts at https://www.facebook.com/cleanvibestradingpost.
Clean Vibes Trading Post Shifts:
Friday 7/14/17: 11:00AM - 5:00P or 2:00PM - 8:00PM
Saturday 7/15/17: 11:00AM - 5:00P or 2:00PM - 8:00PM
Sunday 7/16/17: 11:00AM - 5:00P or 2:00PM - 8:00PM
Preferred Qualifications/Interests: We look for volunteers with a background in environmental studies, community engagement or non profit experience. To be clear, you will be talking to festival patrons all day long. Be prepared to repeat yourself, while keeping an energized momentum and focused, positive attitude.
During Show Trash Talkers- 12 Hours
During/Post Show - 18 Hours
Accommodation: Camping is not provided. Volunteers must provide their own lodging.
Check in Date: TBA
Please be advised that Volunteer positions are not guaranteed until the refundable deposit has been submitted. Once positions are full we will remove them from this listing.